bruises????

Discussion in 'Lipotrim Forum' started by yummy mummy 2 be, 10 April 2010 Social URL.

  1. yummy mummy 2 be

    yummy mummy 2 be Full Member

    Posts:
    169
    Likes Received:
    4
    Start Weight:
    21st3lb
    Current Weight:
    19st2lb
    Goal Weight:
    13st8lb
    Lost(%):
    2st1lb(9.76%)
    Diet:
    gastric bypass
    the last few weeks i have noticed large bruises all over my legs...no idea how they got there.am wondering if any1 else is experiencing this or perhaps i should see a dr? im nhot getting any pain in my legs and feel genrally ok. baffled.com lol
     
  2. Avatar

    MiniMins.com Matched Content

  3. icemoose

    icemoose The Diet Guy

    Posts:
    4,558
    Likes Received:
    333
    Diet:
    Don't diet anymore!
    Hiya

    I remember getting bruises more when I was on a VLCD, I definitely got more bruises than hung around longer.

    But regardless if you worried then always recommend popping along to GP to get him/her to check them out.

    M.
     
  4. emmiclaire

    emmiclaire Full Member

    Posts:
    152
    Likes Received:
    2
    Start Weight:
    13st2lb
    Current Weight:
    12st1lb
    Goal Weight:
    10st0lb
    Lost(%):
    1st1lb(8.15%)
    Diet:
    lipotrim
    hiya! yeah i am getting them aswell! noticed yesterday! just on my legs no where else x weird!
     
  5. crunchyfrog

    crunchyfrog Eyes on the Prize!!

    Posts:
    444
    Likes Received:
    11
    Start Weight:
    16st13lb
    Current Weight:
    16st3lb
    Goal Weight:
    10st0lb
    Lost(%):
    0st10lb(4.22%)
    Diet:
    Slim & Save
    Yup I'm bruising more too. I think though being on LT I am focusing a lot more on me and my body than I ever did before. So I am noticing a lot more. In a good way. I feel that I am really looking at myself inside and out mentally and physically. Something which I have never done.

    Lt provides you with a lot more time for self analysis that's for sure!
     
  6. KD

    KD Gone fishing

    Posts:
    17,711
    Likes Received:
    757
    Diet:
    Was Cambridge, now maintaining
    On VLCDs it's usually due to a lack of Vit K. There is no RDA for VIT K and we all vary. There's a supplement called Synkavit which should help, but of course, if you are worried, take a visit to the GP or talk to your pharmacist.
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...
Similar Threads - bruises
  1. charliexx
    Replies:
    7
    Views:
    451
  2. yumyum
    Replies:
    5
    Views:
    332
  3. beccamckecca
    Replies:
    6
    Views:
    350
  4. ChellyWellyBoot
    Replies:
    23
    Views:
    668
  5. pizzle84
    Replies:
    16
    Views:
    638